Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Heat flow in a half space


Author: Walter P. Reid
Journal: Quart. Appl. Math. 14 (1956), 206-208
MSC: Primary 80.1X
DOI: https://doi.org/10.1090/qam/79488
MathSciNet review: 79488
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.1X

Retrieve articles in all journals with MSC: 80.1X


Additional Information

DOI: https://doi.org/10.1090/qam/79488
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society